# SDR UIEA2018112172645

- Difficulty date: November 18, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,981 hours, 19,361 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 7110843008
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: O

## Discrepancy

FOUND L/H AFT FUEL PUMP SWITCH DAMAGED.( REMOVED AND REPLACED LEFT AFT FUEL PRESSURE KORRY SWITCH IAW AMM 20-34-15 OPS CHECK GOOD. )
